Differential and Integral Equations

Positive periodic solutions of a competitor-competitor-mutualist model

Yihong Du

Full-text: Open access

Abstract

We use degree results of Dancer and Du ([10]) and bifurcation and monotonicity techniques of Brown and Du ([11]) to study a competitor-competitor-mutualist model with diffusion. We obtain rather complete results on the existence and nonexistence of positive periodic solutions. It turns out that this model behaves largely as the two-species competition model.

Article information

Source
Differential Integral Equations, Volume 9, Number 5 (1996), 1043-1066.

Dates
First available in Project Euclid: 6 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367871530

Mathematical Reviews number (MathSciNet)
MR1392094

Zentralblatt MATH identifier
0858.35057

Subjects
Primary: 92D25: Population dynamics (general)
Secondary: 35Q80: PDEs in connection with classical thermodynamics and heat transfer 92D40: Ecology

Citation

Du, Yihong. Positive periodic solutions of a competitor-competitor-mutualist model. Differential Integral Equations 9 (1996), no. 5, 1043--1066. https://projecteuclid.org/euclid.die/1367871530


Export citation